# SDR KY7A20170731002

- Difficulty date: July 31, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N820DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC820B
- Aircraft time: 35,203 hours, 37,771 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE NOSE GEAR WAS SLOW TO INDICATE DOWN AND LOCKED AFTER SELECTING GEAR DOWN.  NORMAL LANDING CONDUCTED AFTER NOSE GEAR DOWN AND LOCKED INDICATION CAME ON.   TROUBLESHOT THE AIRCRAFT AND CONDUCTED FUNCTIONAL TESTING. NO DEFECTS WERE FOUND. OPEN
